# SDR CA010301031

- Difficulty date: February 9, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 20,139 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 3935
- Condition: Leaking
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) ON START UP THE NR 1 SERVO JAM WARNING LIGHT WOULD NOT EXTINGUISH WHEN NORMAL HYDRAULIC PRESSURE WAS REACHED. THE FLIGHT CREW SHUT DOWN AND UPON EXITING THE AIRCRAFT SAW HYDRAULIC FLUID UNDER THE AIRCRAFT. THE ENGINEER FOUND THE NR 1 HYDRAULIC SYSTEM FLUID LOW WHICH CAUSED THE NR 1 SERVO JAM LIGHT TO STAY ON. FURTHER INVESTIGATION FOUND THE TAIL SERVO SHUT OFF VALVE LEAKING FROM THE ELECTRICAL ACTUATOR BODY. THE VALVE WAS REPLACED, NR 1 HYDRAULIC SYSTEM REPLENISHED AND BLED. THE AIRCRAFT WAS TEST FLOWN AND THEN RETURNED TO SERVICE.
